# SDR 2024FA0000703

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: General aviation
- Aircraft: N2472U
- Make and model: Cessna 172S
- Aircraft serial: 172S10074
- Aircraft time: 9,107 hours
- System (JASC): 2200 · Auto Flight System
- Part: Switch
- Part number: S28705
- Condition: Defective
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

IN FLIGHT PILOT NOTICED SMOKE TRAIL COMING FROM THE YOKE AND A ELECTRICAL BURNING SMELL. DISCONNECTED THE AUTO PILOT AND PERFORMED AN EMERGENCY LANDING AT KTTN.
